MAUDE Adverse Event Report: CIRCUMFIX SOLUTIONS INC VARITRAX STERNAL CIRCUMFIXATOR¿ SYSTEM; VARITRAX STERNAL CIRCUMFIXATOR¿ SET

CIRCUMFIX SOLUTIONS INC VARITRAX STERNAL CIRCUMFIXATOR¿ SYSTEM; VARITRAX STERNAL CIRCUMFIXATOR¿ SET
Model Number CFSK-0166
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's physical condition, advanced coronary artery disease, diabetes, morbid obesity, likely contributed to the issue.
 
Event or Problem Description
Approximately 10 month after initial surgery (initial surgery date (b)(6) 2025), the patient returned complaining of chest wall pain.Surgical team exam determined non-union of sternum.Revision surgery was performed and discovered that bands were broke.Device was removed and device from a different manufacturer was implanted.

Brand Name
VARITRAX STERNAL CIRCUMFIXATOR¿ SYSTEM
Common Device Name
VARITRAX STERNAL CIRCUMFIXATOR¿ SET
Manufacturer (Section D)
CIRCUMFIX SOLUTIONS INC
224 grand steeple drive
collierville TN 38017
Manufacturer Contact
louis houff
224 grand steeple drive
collierville, TN 38017
MDR Report Key24413674
Report Number3027404764-2026-00001
Device Sequence Number14922578
Product Code JDQ
UDI-Device Identifier00850049938037
UDI-Public00850049938037
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K232986
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberCFSK-0166
Device Lot Number142-25-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight137 KG